# SDR 20000607SH003

- Difficulty date: May 16, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 213908
- Condition: Cracked
- Component: Governor, Mcauly
- Component part number: DCFUS290D7DT6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION ON THE BASE OF FLYWEIGHT DISC.  (X)
